Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello guys!

I'm 17 and I have been fighting with acne for past 3 years or so.

It was always just few pimples here and there but last year my acne got very bad, to the point my face started hurting because it was so irritated and swollen (most of my acne was on my cheeks), needles to say I became very depressed which made the situation only worse. This all resulted in me going to a derm and being prescribed the doxy.

I took a dose of 100 mg daily and my face cleared up completly in a few months, I was estatic because I don't remember the time I had such smooth and clear skin (even w/t makeup!).

Recently I've decided to stop doxy because I realised I cannot go on like this, risking my health for the sake of having clear skin for a certain amout of time.

Well it has been a month and my acne has started to return and I must admit I don't know how to deal with it, nothing seems to be working :( Can anyone who stopped doxy give me some advice?

Share this post


Link to post
Share on other sites

you have to try some other prescription of regimen , i remember post doxy and my skin was HORRIBLE (clear while it was on it) , like i still have scars from that horrible breakout . thats why im going t try accutane which promises long term results.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×